Alert archive / Minnesota / Special Weather Statements in 2012
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at May 3, 2012, 4:25 PM CDT for Faribault County, Minnesota. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 3, 2012, 4:25 PM CDT (21:25 UTC)
- Expired
- May 3, 2012, 5:15 PM CDT
- In force
- 50 min
- Issued by
- NWS Twin Cities, MN
County Faribault County, MN
The radar
The Minneapolis radar (KMPX), 148 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 9.4 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1755 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 521 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
645 WWUS83 KMPX 032125 SPSMPX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 425 PM CDT THU MAY 3 2012 MNZ091-092-032215- FARIBAULT-MARTIN- 425 PM CDT THU MAY 3 2012 ...THUNDERSTORMS MOVING INTO/DEVELOPING OVER FARIBAULT AND MARTIN COUNTIES THROUGH 515 PM CDT... AT 421 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A SEVERE THUNDERSTORM IN NORTHERN IOWA. IT WAS ABOUT 13 MILES SOUTHWEST OF ELMORE. THIS STORM WAS MOVING NORTHEAST AT 20 MPH. IF THIS STORM MAINTAINS ITS PRESENT STRENGTH AND MOVEMENT...WARNINGS MAY BE NEEDED FOR SOUTHERN PORTIONS OF FARIBAULT AND MARTIN COUNTIES. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... EAST CHAIN. ELMORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE READY TO ACT IF A WARNING IS ISSUED. && LAT...LON 4363 9395 4351 9396 4350 9443 4362 9440 TIME...MOT...LOC 2123Z 229DEG 17KT 4342 9431 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at May 3, 3:30 PM CDT, 55 minutes earlier.
Area forecast discussion, May 3, 3:30 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 330 PM CDT THU MAY 3 2012 .DISCUSSION... TSTMS BEGINNING TO REDEVEOP IN S MN IN VICINTY OF OLD OUTFLOW BOUNDARY FROM MORNING CONVECTION. AIRMASS HAS HAD SOME TIME TO RECOVER WITH SUNSHINE...WITH MSAS SHOWING AXIS OF SBLIS FROM B5 TO B8 FROM FRM TOWARD RKX. LOW LEVEL SHEAR VALUES NOT REAL IMPRESSIVE...SO EXPECT MAINLY HAILERS AND SOME POTENTIAL OF HEAVY RAIN WITH CELLS PROPAGATING/REFORMING ALONG BOUNDARY. BOUNDARY SAGS SOUTH LATER TONIGHT INTO FRIDAY AS CANADIAN HIGH PRESSURE BUILDS SLIGHTLY SOUTH. THIS SHOULD FOCUS MOST OF THE SEVERE THREAT S OF OUR AREA...BUT BOUNDRARY DOES TRY AND PUSH NORTH IN THE AFTN TOWARD SW MN. HOWEVER...DIRTY SW FLOW CONTINUES TO BRING SHORTWAVES THRU AND MID LEVEL FLOW BACKS (700 MB WINDS) TO PRODUCE FAVORABLE UPGLIDE TO KEEP SHOWERS AND SOME TSTMS IN FORECAST. EXPECT MORE CLOUDS TOMORROW WHICH WILL HOLD BACK TEMPS A FEW DEGREES FROM TODAY. KEPT POPS IN CHANCE RANGE THEN THRU SATURDAY THEN GOING LIKELY LATE SATURDAY INTO SUNDAY AS COLD FRONT AND UPPER TROF MOVES THRU AREA. SHOULD BE A BREAK IN THE SHOWERS FOR MONDAY...BUT SCT MAINY AFTN AND EVE SHOWERS AND PERPAPS A FEW TSTMS TO RETURN FOR TUESDAY AS COLD UPPER LOW DROPS INTO N MN. 500 MB TEMPS OF B24 SHUD BE SUFFICIENT FOR THE ISOL TSTM MENTION. COOLER THEN THRU AT LEAST MID WEEK IN DRIER NW FLOW. && .AVIATION.../18Z TAF ISSUANCE/ MORNING/MIDDAY STORMS JUST EXITING THE KEAU AREA. OUTFLOW BOUNDARY HAS PUSHED SOUTHWARD TO JUST A LITTLE NORTH OF THE IOWA BORDER. UPPER FLOW STILL FROM THE WSW AND SO REDEVELOPMENT OF STORMS IS ANTICIPATED IN FAR SOUTH CENTRAL MN. LOOKS LIKE MOST OF AREA WILL BE VFR THIS AFTERNOON/EVENING. SOME MODELS DO DEVELOP MVFR/IFR CEILINGS LATE TONIGHT ACROSS THE ENTIRE AREA. ANOTHER SHORT WAVE ARRIVING FOR FRIDAY WITH CHANCE OF SHOWERS. KMSP...LOOKS LIKE REDEVELOPMENT OF STORMS WILL REMAIN SOUTH OF KMSP TODAY. THUS JUST VFR CONDITIONS WITH LIGHT NORTHEAST WINDS. GRADIENT QUITE WEAK SO THINK SPEEDS WILL REMAIN BELOW 6 KNOTS. A NUMBER OF MODELS DO BRING IN MVFR CLOUDS LATE TONIGHT WITH ENE FLOW AND THERE IS SOME EVIDENCE FOR THIS IN NORTH CENTRAL WISCONSIN. CONFIDENCE IS ABOUT AVERAGE ON MVFR CEILINGS LATE TONIGHT. NEXT CHANCE FOR SHOWERS WILL BE LATER FRIDAY WITH INCOMING SHORT WAVE. STRENGTHENING ENE WINDS WILL BE A CONCERN ON FRIDAY WITH GOOD POTENTIAL FOR GUSTS OVER 20 KNOTS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && BAP/TDK
Hazardous weather outlook, May 3, 1:25 PM CDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 125 PM CDT THU MAY 3 2012 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 041100- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 125 PM CDT THU MAY 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW SEVERE THUNDERSTORMS ARE POSSIBLE LATER THIS AFTERNOON AND EVENING IN SOUTH CENTRAL MINNESOTA. THIS WILL BE DUE TO A FRONT DRAPED ALONG THE MINNESOTA IOWA BORDER. THE MAIN THREAT WILL BE LARGE HAIL...THOUGH A BRIEF ISOLATED TORNADO IN SOUTH CENTRAL MINNESOTA CANNOT BE RULED OUT. OTHER SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF CENTRAL AND EAST CENTRAL MINNESOTA INTO WEST CENTRAL WISCONSIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ADDITIONAL ROUNDS OF THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON THROUGH SUNDAY. A FEW OF THESE STORMS MAY BE SEVERE FRIDAY AND SATURDAY... WITH THE BEST CHANCE FOR SEVERE WEATHER IN SOUTHERN MINNESOTA. MORE STORMS WILL BE POSSIBLE AT VARIOUS TIMES SUNDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED. TDK
In the hours before
Local storm report, May 3, 11:14 AM CDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1114 AM CDT THU MAY 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1111 AM HEAVY RAIN 5 SSE OSCEOLA 45.25N 92.66W
05/03/2012 M1.03 INCH POLK WI TRAINED SPOTTER
RAINFALL OVER THE PAST HOUR. ALSO NOTED WATER STANDING IN
LOW LYING AREAS ON ROADWAYS.
&&
DEVINNYSpecial weather statement, May 3, 12:09 PM CDT, 4 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1209 PM CDT THU MAY 3 2012
WIZ025>028-031815-
CHIPPEWA-DUNN-EAU CLAIRE-PEPIN-
1209 PM CDT THU MAY 3 2012
...THUNDERSTORMS MOVING OVER CHIPPEWA...DUNN...EAU
CLAIRE AND PEPIN COUNTIES THROUGH 115 PM CDT...
AT 1203 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BLOOMER TO 4 MILES
SOUTHEAST OF CARYVILLE. THESE STORMS WERE MOVING EAST AT 30 MPH.
HAIL UP TO NICKEL SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
EAU CLAIRE.
BLOOMER.
LAKE HALLIE.
JIM FALLS.
FOSTER.
CADOTT.
LUDINGTON.
AUGUSTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 4459 9092 4459 9130 4467 9169 4515 9148
4509 9092 4483 9091
TIME...MOT...LOC 1708Z 286DEG 28KT 4510 9142 4471 9154Local storm report, May 3, 1:08 PM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
108 PM CDT THU MAY 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 AM HAIL MILLERVILLE 46.07N 95.55W
05/03/2012 M1.00 INCH DOUGLAS MN TRAINED SPOTTER
LARGE AMOUNT OF HAIL OF MAINLY SMALLER THEN QUARTER SIZE
COVERING THE GROUND.
0707 AM HAIL LONG PRAIRIE 45.98N 94.86W
05/03/2012 M0.88 INCH TODD MN TRAINED SPOTTER
MAINLY DIME AND NICKEL SIZE HAIL NOTED.
0730 AM HAIL 4 NW BOWLUS 45.86N 94.47W
05/03/2012 M1.75 INCH MORRISON MN TRAINED SPOTTER
0834 AM HAIL HEIDELBERG 44.50N 93.67W
05/03/2012 E1.00 INCH LE SUEUR MN CO-OP OBSERVER
COVERING GROUND LARGEST WERE QUARTER SIZED
0834 AM HEAVY RAIN KIMBALL 45.31N 94.30W
05/03/2012 M0.47 INCH STEARNS MN CO-OP OBSERVER
RECEIVED BETWEEN 810AM TO 830AM
1035 AM HAIL 4 N SOMERSET 45.19N 92.68W
05/03/2012 M0.75 INCH ST. CROIX WI AMATEUR RADIO
ALSO MEASURED A 47 MPH WIND GUST.
1111 AM HEAVY RAIN 5 SSE OSCEOLA 45.25N 92.66W
05/03/2012 M1.03 INCH POLK WI TRAINED SPOTTER
RAINFALL OVER THE PAST HOUR. ALSO NOTED WATER STANDING IN
LOW LYING AREAS ON ROADWAYS.
&&
DEVINNYSpecial weather statement, May 3, 3:05 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 305 PM CDT THU MAY 3 2012 MNZ084-085-032045- STEELE-WASECA- 305 PM CDT THU MAY 3 2012 AT 302 PM CDT...RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING 7 MILES SOUTHEAST OF WASECA...OR 10 MILES NORTHEAST OF NEW RICHLAND. OTHER STORMS WERE DEVELOPING BETWEEN WALDORF AND NEW RICHLAND. THE STORMS WERE MOVING EAST AT 15 MPH. ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE... NEW RICHLAND. ELLENDALE. OWATONNA. MERTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY. && LAT...LON 4419 9305 4386 9305 4385 9376 4400 9376 TIME...MOT...LOC 2004Z 258DEG 14KT 4402 9337
Special weather statement, May 3, 3:37 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
337 PM CDT THU MAY 3 2012
MNZ085-032115-
STEELE-
337 PM CDT THU MAY 3 2012
...HEAVY RAIN DEVELOPING OVER STEELE COUNTY THROUGH 415 PM CDT...
AT 335 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 7 MILES NORTHWEST OF STEELE CENTER. THIS STORM WAS
MOVING SOUTHEAST AT 15 MPH.
HAIL UP TO DIME SIZE...WINDS UP TO 40 MPH...AND HEAVY DOWNPOURS ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
ELLENDALE.
STEELE CENTER.
BIXBY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RAINFALL AMOUNTS OF 1 TO 2 INCHES IN AN HOUR ARE POSSIBLE FROM THE
THUNDERSTORM. THIS MAY RESULT IN BRIEF RUNOFF PROBLEMS AND PONDING
OF WATER ON AREA ROADWAYS.
&&
LAT...LON 4407 9305 4385 9305 4385 9340 4397 9341
4406 9321
TIME...MOT...LOC 2035Z 306DEG 12KT 4398 9330Special weather statement, May 3, 4:25 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 425 PM CDT THU MAY 3 2012 MNZ091-092-032215- FARIBAULT-MARTIN- 425 PM CDT THU MAY 3 2012 ...THUNDERSTORMS MOVING INTO/DEVELOPING OVER FARIBAULT AND MARTIN COUNTIES THROUGH 515 PM CDT... AT 421 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A SEVERE THUNDERSTORM IN NORTHERN IOWA. IT WAS ABOUT 13 MILES SOUTHWEST OF ELMORE. THIS STORM WAS MOVING NORTHEAST AT 20 MPH. IF THIS STORM MAINTAINS ITS PRESENT STRENGTH AND MOVEMENT...WARNINGS MAY BE NEEDED FOR SOUTHERN PORTIONS OF FARIBAULT AND MARTIN COUNTIES. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... EAST CHAIN. ELMORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE READY TO ACT IF A WARNING IS ISSUED. && LAT...LON 4363 9395 4351 9396 4350 9443 4362 9440 TIME...MOT...LOC 2123Z 229DEG 17KT 4342 9431
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 7:12 PM CDT | Severe Thunderstorm Warning | MPX | Brown | 63 min |
| May 2, 7:29 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 61 min |
| May 2, 7:30 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue, Rice, Steele | 60 min |
| May 2, 7:32 PM CDT | Tornado Warning | MPX | Rice, Steele, Waseca | 28 min |
| May 2, 7:51 PM CDT | Areal Flood Advisory | MPX | Goodhue, Rice | 3 hr |
| May 2, 7:58 PM CDT | Special Weather Statement | MPX | Nicollet | 62 min |
| May 2, 8:22 PM CDT | Flash Flood Warning | MPX | Goodhue | 3 hr |
| May 2, 8:27 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 33 min |
| May 2, 8:46 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 29 min |
| May 2, 9:08 PM CDT | Special Weather Statement | MPX | Lac qui Parle | 52 min |
| May 2, 9:25 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Swift | 50 min |
| May 2, 10:01 PM CDT | Tornado Warning | MPX | Chippewa, Lac qui Parle | 44 min |
| May 2, 10:12 PM CDT | Severe Thunderstorm Warning | MPX | Pope, Stevens, Swift | 48 min |
| May 2, 10:25 PM CDT | Tornado Warning | MPX | Chippewa, Lac qui Parle | 35 min |
| May 2, 10:55 PM CDT | Severe Thunderstorm Warning | MPX | Pope, Swift | 50 min |
| May 2, 11:00 PM CDT | Tornado Warning | MPX | Chippewa | 45 min |
| May 2, 11:46 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi | 59 min |
| May 3, 12:47 AM CDT | Special Weather Statement | MPX | Meeker, Stearns | 58 min |
| May 3, 1:05 AM CDT | Severe Thunderstorm Warning | MPX | Meeker | 55 min |
| May 3, 1:59 AM CDT | Special Weather Statement | MPX | Anoka, Carver, Hennepin, Sherburne, Wright | 76 min |
| May 3, 6:24 AM CDT | Severe Thunderstorm Warning | MPX | Douglas, Todd | 36 min |
| May 3, 6:49 AM CDT | Severe Thunderstorm Warning | MPX | Douglas, Morrison, Todd | 41 min |
| May 3, 7:34 AM CDT | Severe Thunderstorm Warning | MPX | Benton, Morrison | 41 min |
| May 3, 7:57 AM CDT | Special Weather Statement | MPX | Scott | 48 min |
| May 3, 8:31 AM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Rice, Scott | 59 min |
| May 3, 9:00 AM CDT | Special Weather Statement | MPX | Wright | 45 min |
| May 3, 9:37 AM CDT | Special Weather Statement | MPX | Anoka, Carver, Hennepin, Ramsey | 38 min |
| May 3, 10:12 AM CDT | Special Weather Statement | MPX | Le Sueur | 48 min |
| May 3, 10:22 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Washington | 56 min |
| May 3, 10:36 AM CDT | Severe Thunderstorm Warning | MPX | Washington | 30 min |
| May 3, 10:55 AM CDT | Special Weather Statement | MPX | Goodhue, Rice | 50 min |
| May 3, 3:05 PM CDT | Special Weather Statement | MPX | Steele, Waseca | 40 min |
| May 3, 3:37 PM CDT | Special Weather Statement | MPX | Steele | 38 min |
| May 3, 6:19 PM CDT | Special Weather Statement | MPX | Waseca | 26 min |
| May 3, 6:30 PM CDT | Severe Thunderstorm Warning | MPX | Waseca | 20 min |
| May 2, 9:50 PM CDT | Special Weather Statement | MPX | Eau Claire | 40 min |
| May 3, 3:37 AM CDT | Special Weather Statement | MPX | Polk | 38 min |
| May 3, 3:51 AM CDT | Special Weather Statement | MPX | Barron, Polk | 39 min |
| May 3, 5:14 AM CDT | Special Weather Statement | MPX | Chippewa, Rusk | 46 min |
| May 3, 10:45 AM CDT | Special Weather Statement | MPX | Polk | 45 min |
| May 3, 10:59 AM CDT | Special Weather Statement | MPX | Barron, Dunn, Pepin, Pierce, Saint Croix | 61 min |
| May 3, 11:14 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Dunn, Saint Croix | 61 min |
| May 3, 12:09 PM CDT | Special Weather Statement | MPX | Chippewa, Eau Claire | 66 min |
| May 3, 6:51 PM CDT | Severe Thunderstorm Warning | MPX | Dunn, Pierce | 24 min |
Nearby
Special Weather Statements in Minnesota, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.